MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035473060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/15/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon inserting the coil into the hub of the microcatheter, the physician observed that the 5mm distal section of the coil was fractured.The coil was replaced with another similar coil.There was no patient involvement.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Analysis of the device revealed that the delivery wire kinked likely due to handling.The main coil junction was intact reflecting that the coil was attached to the delivery wire.No other anomalies were observed to the returned device.During functional evaluation resistance was experienced as the delivery wire was advanced through the introducer sheath likely due to the kinked observed.Analysis did not identify the reported break.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5856939
Report Number3008881809-2016-00118
Device Sequence Number269983
Product Code HCG
UDI-Device Identifier04546540676429
UDI-Public(01)04546540676429(17)190331(10)18942340
Combination Product (Y/N)N
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberM0035473060
Device Lot Number18942340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2016
Supplement Report FDA Received Date12/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1